EconPapers    
Economics at your fingertips  
 

On Some Distance Aspects in Social Choice Theory

Christian Klamler
Additional contact information
Christian Klamler: University of Graz

A chapter in Mathematics and Democracy, 2006, pp 97-104 from Springer

Abstract: Abstract This paper investigates the relationship between Kemeny-type distance functions on the set of choice functions and the original Kemeny distances on the set of binary relations with special emphasis on the set of linear orders. First, it will be shown in what way such distances differ. Second, for the Kemeny-type distance function on the set of choice functions we will provide an explicit expression in terms of the linear orders that rationalize them.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stcchp:978-3-540-35605-9_7

Ordering information: This item can be ordered from
http://www.springer.com/9783540356059

DOI: 10.1007/3-540-35605-3_7

Access Statistics for this chapter

More chapters in Studies in Choice and Welfare from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-23
Handle: RePEc:spr:stcchp:978-3-540-35605-9_7